# SDR AALA202207063085

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737
- Aircraft serial: 29560
- Aircraft time: 36,968 hours, 15,196 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN OR CLOSE. CLEANED AND LUBRICATED DOOR LATCH. CHECK GOOD.
